# SDR TRAX200800030

- Difficulty date: January 4, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 15,241 hours, 12,678 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUPPORT ATTACH ANGLE CRACKED AT AFT PRESSURE BULKHEAD.  REMOVED AND REPLACED ATTACH ANGLE ON AFT CARGO DOOR SUPPORT AT AFT PRESSURE BULKHEAD IAW CRJ 200 SRM 51-42-21.
